# SDR SWAA2022092283073

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737
- Aircraft serial: 60713
- Aircraft time: 4,733 hours, 2,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY GIRT BAR STICKS IN THE FLOOR BRACKET AND IS EXTREMELY HARD TO DETACH / [01] REPOSITIONED FWD GALLEY SERVICE DOOR SLIDE PER MT 825-PRD-01-01 OPS NORMAL
